MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW PI PICC G4 STYLET: 2L 5FR X 55CM W BP; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW PI PICC G4 STYLET: 2L 5FR X 55CM W BP; CATHETER INTRAVASCULAR THERAPE
Catalog Number DLX-35552-VPSB
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported the sheath "broke at the right side of the hub of sheath introducer, apart from the catheter".The insertion site was the upper arm.The sheath was removed in its entirety, nothing was left behind.No patient harm or injury occurred.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn#(b)(4).The actual device was not returned; however, the customer provided three photos for analysis.The complaint of a peel-away tab breaking off was confirmed through complaint investigation.A device history record review was performed, and no relevant findings were identified.The ifu provided with the kit informs the user, "check peel-away sheath placement by holding sheath in place, twisting dilator hub counterclockwise to release dilator hub from sheath hub , withdraw guidewire and dilator sufficiently to allow blood flow".The report of a peel-away sheath tabs breaking off was confirmed through complaint investigation of the customer supplied photos.Visual analysis revealed that one tab was broken off from the extrusion.Confirmation from manufacturing revealed that this defect needs to be further investigated by the manufacturing facility.Therefore, manufacturing likely caused or contributed to this issue.A non-conformance was initiated to further investigate this complaint issue.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW PI PICC G4 STYLET: 2L 5FR X 55CM W BP
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key17703101
Report Number9680794-2023-00634
Device Sequence Number20694529
Product Code LJS
UDI-Device Identifier10801902208672
UDI-Public10801902208672
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K121941
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date01/31/2024
Device Catalogue NumberDLX-35552-VPSB
Device Lot Number13F22M0103
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2023
Supplement Date Received by Manufacturer09/28/2023
Initial Report FDA Received Date09/07/2023
Supplement Report FDA Received Date10/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED
Patient SexUnknown